Weighted Bergman spaces on bounded symmetric domains

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

Let D be a bounded symmetric domain of tube type and G its group of holomorphic automorphisms. In this paper, we describe explicitly the Plancherel Theorem of weighted Bergman spaces on D under the action of certain symmetric subgroups of G.

Original languageEnglish
Pages (from-to)39-68
Number of pages30
JournalPacific Journal of Mathematics
Volume206
Issue number1
DOIs
Publication statusPublished - Sep 2002
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Weighted Bergman spaces on bounded symmetric domains'. Together they form a unique fingerprint.

Cite this